Mathematical Research Letters

Volume 13 (2006)

Number 5

Parabolic initial boundary value problems in nonsmooth cylinders with data in anisotropic Besov spaces

Pages: 825 – 831

DOI: http://dx.doi.org/10.4310/MRL.2006.v13.n5.a12

Authors

Tunde Jakab

Marius Mitrea

Abstract

We prove sharp well-posedness results for the Poisson problem for the heat operator in arbitrary Lipschitz cylinders with Dirichlet and Neumann boundary conditions, when the boundary data are in parabolic Besov spaces.

Full Text (PDF format)